# SDR SIMA20140723003

- Difficulty date: July 23, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 10,526 hours, 6,690 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

OB SPOILERONS CAUTION MSGS POSTED ON DESCENT UPON ACTIVATION OF FLIGHT SPOILER HANDLE.  RESET SPOILERON SYS IAW ETN-CR-27-093.  MSGS CLEARED.
